# SDR N6WA20131130001

- Difficulty date: November 29, 2013
- Submitted: December 2, 2013
- Operation: Air carrier
- Aircraft: N354CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10064
- Aircraft time: 28,192 hours, 20,591 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Indicator
- Condition: Missing
- Location: Cabin Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GREEN LINE MISSING ON MAIN CABIN DOOR.  REMARKED GREEN INDICATION & PERFORMED OPERATION CHECK OF PAX CABIN DOOR INDICATION IAW CRJ700 AMM 52-11-00.  OPERATIONS CHECKED GOOD AT THIS TIME.
